# SDR AWXA200701131

- Difficulty date: September 21, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 60,927 hours, 41,772 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Part serial: 5769
- Condition: Cracked
- Location: Cockpit
- Part time: 31,960 hours, 19,767 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - EL - LOG 7816283 - DURING CLIMB-OUT, THE FO'S WINDSHIELD OUTER PANE CRACKED.  THE CREW RETURNED TO PHX.  THE LANDING WAS UNEVENTFUL.  MX REPLACED THE FO'S WINDSHIELD.  OPERATIONAL/LEAK CHECK WAS GOOD.
